# SDR AWXA0000330

- Difficulty date: May 24, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 43,713 hours, 16,291 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Board
- Part number: 285N002821
- Part serial: D00398
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG APU FIRE LOOP 1 AND APU FIRE LOOP 2 ALONG WITH MASTER WARNING FIRE LIGHTS AND FIRE DISCRETE LIGHT ILLUMINATED.  REMOVED AND REPLACED APU LOGIC FIRE CARD, OPS CHECK GOOD.  RECOMMENDATION:  REMAIN OPEN PENDING REVIEW OF TEARDOWN REPORT M+E = 19-2610-9-0003.
